On Critical Circle Homeomorphisms with Infinite Number of Break Points
Akhtam Dzhalilov,
Mohd Salmi Md Noorani and
Sokhobiddin Akhatkulov
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
We prove that a critical circle homeomorphism with infinite number of break points without periodic orbits is conjugated to the linear rotation by a quasisymmetric map if and only if its rotation number is of bounded type. And we also prove that any two adjacent atoms of dynamical partition of a unit circle are comparable.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/378742.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/378742.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:378742
DOI: 10.1155/2014/378742
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().